# SDR GAIA9803

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FINDINGS DURING C-CHECK AT AAR OKLAHOMA, SEAT TRACK STATION 560 LBL 36 REPAIRED AAR CARD 2000-0246.  REPAIR ACCOMPLISHED IAW B727 SRM 53-10-5.  (M)
